# SDR UPS99230590

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, LWR FIXED TE PANEL SUPPORT BRACKET CRACKED AREA AT NR 8 SPOILER CENTER HINGE SUPPORT FITTING.  BRACKET REMOVED AND REPLACED IAW SRM 51-10-3 SRM 51-20-1 SRM 51-30-2.
